Ypres Agenda (Final)

Theme	Time	Subject
	08.00- 08.15	Settings by volunteers
	08.15- 09.00	Open doors
WELCOME	09.00– 09.15	Opening Ceremony: Hosts Niels & Yvan
MANAGEMENT	09.15– 09.45	How to manage a micronation? Micronationalism is not an one-man-job and every leader needs a strong team behind him. Yvan Bertjens is a member of the Queens Government of Ladonia, having more than 125 Ministers and 28.000 citizens. Arthur de Tourneau started his micronation in 2018 and runs Duckionary together with his 23 friends. Bot will explain their approach and good practices. Speakers: Yvan Bertjens, MFA of Ladonia (Sweden), Arthur de Tourneau, Archduke of Duckionary (Austria)
PERSONAL	09.45- 10.15	Risks and impact of micronationalism on your personal life . Not every colleague or family member is open-minded. Niels Vermeersch and Olivier Touzeau both have a long career, they are both husband and father and worked for the local government. Confronted with prejudices on micronationalism (fake nobility, separatism, role playing, etc.) they share their experience and how he find a balance between micronationalism, work and family. Speakers: Niels Vermeersch, Grand Duke of Flandrensis (Belgium), Olivier Touzeau, emperor of Angyalistan (France)
DIPLOMACY	10.15- 10.45	Foreign affairs: different approaches in the micronational community. What's the point of sign treaties and recognize each other or to start a micronational UN? Dominic Desaintes-Bellemare, chairman of LaMicroFrancophony explains the diplomatic corporation between French micronations. Yvan Bertjens is MFA of Ladonia and doesn't only focus on micronations, but also on communication with official governments and embassies. Speakers: Dominic Desaintes-Bellemare, Minister-President of Saint-Castin (Canada), Yvan Bertjens, MFA of Ladonia (Sweden)
	30 min	BREAK
MANAGEMENT	11.15- 11.45	How to use micronationalism to promote local heritage and history The involvement of micronations in local life or how micronationalism can be put at the service of the heritage and history of a territory Speaker: Vincent Merchadou (France)
ACADEMIC	11.45- 12.15	 'Creating a Country to Save the Planet': A Critical Discourse Analysis of Environmental Micronations Ffion McEvoy is a student at the University of Mälmo (Sweden) and will present her academic paper. Speaker: Ffion McEvoy (Sweden)
	12.30- 13.00	LITTLE LUNCH
FINANCES	11.30- 12.00	How to finance my micronation? In most micronations the National Bank is the personal wallet of its founder. Jean Pierre, co-founder of Aigues-Mortes works in the financial sector and explain how to find finances for a micronation by using a shop (medals, wine, flags, etc.) Speaker: Jean-Pierre, Prince of Aigues-Mortes (France)
ECONOMY	13.45- 14.15	Blockchain & technology in micronationalism Many micronations tried to launch their own economic systems. How can blockchain and other technologies be an interesting tool for micronations? Good practices will be explained by the people of Glamorgannwg who also organizes workshops in their community. Speaker: Lloyd Bryant, Nat'l Rep for Technology & Development of Glamorgannwg (Wales)
PERSONAL	14.15 – 14.45	Having a relationship with a micronationalist: a guide for a healthy relationship. After every leader, there is a strong partner. Let's be honest, it's not easy to be married with a micronationalist. Adriane and Clotilde will give some advice from

Theme	Time	Subject
		their experience. Speakers: Adriane Baugh, First Lady of Molossia (USA), Clotilde Milan, Empress of Angyalistan (France)
PRESS AND PUBLICITY	14.45- 15.15	Experience with journalism and press You have journalists with real interest in micronationalism and others who just want to write a cool story for their readers about some weird people. How to recognize serious interest? And how to reach them for publication on your micronational project without they think you're crazy? Kevin Baugh is one of the most interviewed micronationalists in the world and will share his tips and advice. Speakers: Kevin Baugh, President of Molossia (USA) Travis McHenry, H.R.H. Grand Duke of Westarctica (USA)
	30 min	BREAK
PRESS AND PUBLICITY	15.45- 16.15	 World building strategies to create a micronational brand. How to promote your micronation through social media and other channels and to separate your project from all others in the micronational community. Frei is an Swedish artist and Randy an American radio presenter with each their own approach. Speakers: Frei von Fräähsen zu Lorenzburg, Prince of Lorenzburg (Sweden),
		Randy Williams, Sultan of Slowjamistan (USA)
PRIVACY	16.15- 16.45	Privacy and citizenship: how to get your micronation GDPR-compliance? Niels Vermeersch, Data Protection Officer explains the Privacy policy of Flandrensis as example and gives the important rules to collect and share personal data of micronational citizens. Speaker: Niels Vermeersch, Grand Duke of Flandrensis (Belgium)
ACADEMIC	16.45- 17.15	The relevance of micronationalism. Dr. Sandra Petermann is a professor at the University of Johannes Gutenberg- Universität Mainz and one of the few European academics specialized in the phenomenon of micronations Speaker: Dr. Sandra Petermann (Germany)
PERSONAL	17.15- 17.45	How to avoid a micronational burn-out? Most micronations collapse within the first 6 months. And in micronationalism there are always ups and downs. Kevin Baugh started his micronational career in 1977 and will close the convention with his personal adventure. Speaker: Kevin Baugh, President of Molossia (USA)
	17.15 – 18.00	Ending – Closing Ceremony: Niels, Yvan
	18.00- 18.30	Clean-up by volunteers and free time for guests
	18.30- 19.30	Reception
	19.30- 23.30	Evening Dinner